# SDR AALA20070715

- Difficulty date: April 18, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX  EMERGENCY LIGHT ASSEMBLY AT SEAT 30D MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 30D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
